2019
Том 71
№ 6

All Issues

Khusanov D. Kh.

Articles: 2
Article (Ukrainian)

On the Unique Solvability of a Nonautonomous Functional Differential Equation of Neutral Type

Khusanov D. Kh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 8. - pp. 1147-1152

We present conditions for the existence and uniqueness of solutions of functional differential equations of the neutral type and their continuous dependence on the initial data.

Article (Ukrainian)

Periodic solutions to a second-order integrodifferential equation in the nonresonant case

Khusanov D. Kh., Ryabov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 644—647